Skip to Content

Results for 'Effexor Depression Hyperhidrosis'

Does anyone else suffer from extreme nightsweats while taking Effexor?

Posted 26 Jun 2014 39 answers

I am currently on 150mg of Effexor. Overall I am very happy with my progress but the only problem I have is that I have terrible nightsweats.... read more

Would it help to split my dose of Effexor to morning and evening?

Posted 10 Nov 2016 2 answers

I have been started on Effexor 75mg been on it about 3weeks now..this week braught hair drenching sweats at random times... and I find myself... read more

Upped effexor noticing some bad side effects . in my head/derealization HELP?

Posted 29 Jul 2017 4 answers

Hi I'm 25, I was put on effexor xr 75mg 8yrs ago. It worked really good .. like 2 months ago I started noticing I was getting irritable... read more

Effexor and profuse sweating?

Posted 17 Sep 2017 3 answers

I've noticed since being prescribed Effexor XR 225mg that I sweat an inhuman amount. I am overweight but not obese and I'm... read more

How long does it take for effexor xr to kick in?

Posted 2 Feb 2014 5 answers

I,ve been on 75mg now for 7 weeks and don't feel any better.My mind & body still feel on edge everyday. I wake up in a morning feeling on... read more

I am weaning off of 450mg of Effexor XR that I have been on for 10 years?

Posted 17 Sep 2017 2 answers

That is taking 3-150mg each am. I took 2-150mg for 22 days and that was the hardest period. Sweats at nite, headache, crying spells and so sad, then... read more

Effexor XR - Effexor & Sweating!?

Posted 17 Oct 2013 2 answers

Ive read that excessive sweating is a side effect to Effexor, but seriously? Ugh. Its gross. I sweat purfusely with the slightest excerstion.... read more

I've been taking Effexor XR for over 10 years 150 mg once a day and I've been sweating so much.

Posted 2 Aug 2018 2 answers

It is horrible. Any ideas for help?

Hey there, I've been on effexor for 3 weeks now and bumped up to 150mg 4 days ago. I've been?

Posted 18 Feb 2011 6 answers

... sweating and flushing like mad. Have constant head aches, having difficulty concentrating and making decisions. And I've had a marked... read more

To my peers. I have been on 37.5 effexor xr for 6 months with wonderful results. Then I started to?

Posted 27 Jun 2013 6 answers

Experience an increase in anxiety and decided to finally increase the dosage to 75. Is it normal when you increase dosage to have some side effects... read more

I AM having serious sweats on Fetzima (as I did on Cymbalta and Effexor). It works great for my?

Posted 30 Dec 2014 1 answer

... depression, however! Does anybody know if there is something to do for the sweats - other than hormone replacement? I've already gone... read more

Search Again?

Ask your own Question

Can't find what you're looking for? Put your question to our community and get answers fast.